×

zbMATH — the first resource for mathematics

Pair of non-self-mappings and common fixed points. (English) Zbl 1118.54304
Authors’ abstract: We study quasi-contraction type non-self-mappings on Takahashi convex metric spaces and common fixed point theorems for a pair of maps. Results generalizing and unifying fixed point theorems of Imdad and Kumar, Das and Naik, Jungck, Ćirić, Ume, Khan and Pathak, and Ćirić are established.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Assad, N.A.; Kirk, W.A., Fixed point theorems for set-valued mappings of contractive type, Pacific J. math., 43, 553-562, (1972) · Zbl 0239.54032
[2] Berinde, V., Approximation of fixed points of some nonself generalized ϕ-contractions, Math. balk., 18, 85-93, (2004) · Zbl 1083.54530
[3] Ćirić, Lj.B., A generalization of bahach’s contraction principle, Proc. am. math. soc., 45, 267-273, (1974) · Zbl 0291.54056
[4] Ćirić, Lj.B., Quasi contraction nonself mapping on Banach spaces, Bull. acad. serbe sci. arts, cl. sci. math. natur. sci. math., 23, 25-31, (1998) · Zbl 1261.47070
[5] Ćirić, Lj.B.; Ume, J.S.; Khan, M.S.; Pathak, H.K., On some non-self mappings, Math. nach., 251, 28-33, (2003) · Zbl 1024.47033
[6] Ćirić, Lj. B., Contractive type non-self mappings on metric spaces of hyperbolic type, J. math. anal. appl, 317, 28-42, (2006) · Zbl 1089.54019
[7] Das, K.M.; Naik, K.V., Common fixed point theorems for commuting maps on metric space, Proc. am. math. soc., 77, 369-373, (1979) · Zbl 0418.54025
[8] Gajić, Lj., Quasi-contractive nonself mappings on Takahashi convex metric spaces, Novi sad J. math., 30, 41-46, (2000)
[9] Gajić, Lj.; Rakočević, V., Quasi contractive nonself mappings on convex metric spaces and common fixed point theorems, Fixed point theory appl., 3, 365-375, (2005) · Zbl 1104.54018
[10] Imdad, M.; Kumar, S., Rhoades-type fixed-point theorems for a pair of nonself mappings, Comput. math. appl., 46, 919-927, (2003) · Zbl 1065.47059
[11] Jungck, G., Commuting maps and fixed, points, Am. math. monthly, 83, 261-263, (1976) · Zbl 0321.54025
[12] Rakočević, V., Functional analysis, (1994), Naucna knjiga Beograd
[13] Rakočević, V., Quasi contraction nonself mappings on Banach spaces and common fixed point theorem, Publ. math. debrecen, 58, 451-460, (2001) · Zbl 0980.46037
[14] Rhoades, B.E., A fixed point theorem for non-self mappings, Math. japon., 23, 457-459, (1978) · Zbl 0396.47038
[15] Sessa, S., On weak commutativity condition of mappings in fixed point considerations, Publ. inst. math. (beagrad), 32, 46, 149-153, (1982) · Zbl 0523.54030
[16] Takahashi, W., A convexity in metric space and nonexpansive mappings, I. kodai math. sem. pep., 22, 142-149, (1970) · Zbl 0268.54048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.